# SDR 20000425SH043

- Difficulty date: March 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N18ST
- Make and model: Lear 35A
- Aircraft serial: 316
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543994
- Part serial: FEB6946
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT RETURNED FROM TRIP, IT WAS NOTICED THAT PART OF THE NR 4 OUTER WHEEL HALF WAS MISSING AND THE TIRE WAS RIPPED IN THE SIDEWALL.  APPROXIMATELY ONE-HALF OF THE BEAD RADIUS WAS MISSING FROM WHEEL.  A CRACK IN THE WHEEL MAY HAVE BEEN MISSED DURING THE LAST EDDY CURRENT INSPECTION.   LANDINGS:  68.  (X)
